Armenian Journal of Physics

On a Validity Criterion for the Born Approximation

Hovakimian, L.B. (2018) On a Validity Criterion for the Born Approximation. Armenian Journal of Physics, 11 (4). pp. 273-277. ISSN 1829-1171

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


In this presentation a validity criterion for the Born approximation is examined for elastic scattering on a finite range radially symmetric potential in multidimensional space. Our analysis utilizes the transformation properties of the radial Schrödinger equation for S waves. The analytic structure of criterion is found to yield the corresponding results for low dimensional cases in a rather natural way. Some peculiarities of perturbative scattering in 2+Ω dimensions are brought out.

Item Type:Article
Subjects:Physics > 03.Quantum mechanics, field theories, and special relativity
ID Code:1005
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:28 Dec 2018 22:14
Last Modified:12 Jan 2019 16:24

Repository Staff Only: item control page